Cookies?
Library Header Image
LSE Research Online LSE Library Services

A new imputation method for incomplete binary data

Subasi, Munevver Mine, Subasi, Ersoy, Anthony, Martin and Hammer, Peter L. (2011) A new imputation method for incomplete binary data. Discrete Applied Mathematics, 159 (10). pp. 1040-1047. ISSN 0166-218X

Full text not available from this repository.

Abstract

In data analysis problems where the data are represented by vectors of real numbers, it is often the case that some of the data-points will have "missing values", meaning that one or more of the entries of the vector that describes the data-point is not observed. In this paper, we propose a new approach to the imputation of missing binary values. The technique we introduce employs a "similarity measure" introduced by Anthony and Hammer (2006) [1]. We compare experimentally the performance of our technique with ones based on the usual Hamming distance measure and multiple imputation.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2011 Elesevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 Jun 2011 14:07
URL: http://eprints.lse.ac.uk/37105/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only